# SDR P5CA9800575

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR CLIP DAMAGED STA 1480 ABOVE ANTI-SKID MODULE.  REMOVED AND REPLACED CLIP PER MM 20-51-01.
